Loading…
A fixed point theorem for L1 spaces
We prove a fixed point theorem for a family of Banach spaces including notably L 1 and its non-commutative analogues. Several applications are given, e.g. the optimal solution to the “derivation problem” studied since the 1960s.
Saved in:
Published in: | Inventiones mathematicae 2012-07, Vol.189 (1), p.143-148 |
---|---|
Main Authors: | , , |
Format: | Article |
Language: | English |
Subjects: | |
Citations: | Items that this one cites |
Online Access: | Get full text |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Summary: | We prove a fixed point theorem for a family of Banach spaces including notably
L
1
and its non-commutative analogues. Several applications are given, e.g. the optimal solution to the “derivation problem” studied since the 1960s. |
---|---|
ISSN: | 0020-9910 1432-1297 |
DOI: | 10.1007/s00222-011-0363-2 |